MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD
Model Number 0285
Medical Device Problem Codes High impedance (1291); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 05/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a clinic visit, the health care professional (hcp) called technical services (ts) with concerns about the patient of this cardiac resynchronization therapy defibrillator (crt-d) system may have received inappropriate a burst of anti-tachycardia pacing (atp) and shock therapy.The hcp noted that device interrogation revealed a code 1005, indicating an open circuit condition.Ts reviewed the stored data and confirmed that patient received inappropriate burst of atp and shock therapy due to atrial driven arrhythmia.The shock therapy was able to convert the arrythmia.Ts also noted that the right ventricular (rv) lead exhibited shock impedances greater than 125 ohms which led to the code 1005 then shock was being delivered.Ts discussed with the hcp and recommended for the rv lead to be replaced.Subsequently, additional information was received that reported that a revision procedure was performed, the rv lead was surgically abandoned and successfully replaced with a new lead.No additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19667927
Report Number2124215-2024-41166
Device Sequence Number15194724
Product Code NVY
UDI-Device Identifier00802526431401
UDI-Public00802526431401
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/18/2013
Device Model Number0285
Device Catalogue Number0285
Device Lot Number101310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Initial Report FDA Received Date07/03/2024
Date Device Manufactured10/18/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexFemale